# SDR CALA2014061391263

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 62,304 hours, 17,128 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG STARTER EICAS & START VLV LIGHT DURING RT ENG START.  NORMAL START INDICATIONS.  ACCOMPLISHED MANUAL START ON GATE, START VLV LIGHT OPERATIONS NORMAL.  REPLACED RT ENG STARTER CONTROL VLV IAW MM80-11-02 & RELAYS K10251 & K10221.  RAN RT ENG, VLV LIGHT OPERATIONS CHECK NORMAL.
